# SDR F3LA2016042300039

- Difficulty date: April 15, 2016
- Submitted: April 23, 2016
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 2857
- Aircraft time: 33,982 hours, 16,271 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 C CHECK NON ROUTINE INSPECTION NOTED AREAS OF CORROSION FOUND ON Y1292, BETWEEN FRAME 66 & 68.  R & R NEW Y1292 IAW SRM 52-42-11.
